# SDR DALA2015051103185

- Difficulty date: May 2, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 66,739 hours, 49,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE INFLATION BOTTLE AT DOOR 1L WAS DEPLETED OF ITS CHARGE.  THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE DOOR SLIDE INFLATION BOTTLE WAS REPLACED.
